# SDR SWAA2022021616345

- Difficulty date: July 12, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242TF AFT EDGE IS MISSING FIBERS (MARKED) / REPAIRED AREA OF MISSING FIBERS AT AFT EDGE OF CABIN FLOOR PANEL 242TF PER SRM 53-00-50-2R-7
